# SDR SIMA20150421005

- Difficulty date: April 21, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 30,873 hours, 26,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 17 IS CRACKED BETWEEN STRINGER 12R & 13R.  THIS IS A MAJOR REPAIR.  REPAIRED FRAME 17 IAW ERS-EM-53MR-1259.
